# SDR SCNA00068

- Difficulty date: June 30, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- Aircraft time: 62,344 hours, 24,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 39291411
- Part serial: P1530
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE LINE CHECK, THE RT OVERWING EMERGENCY EXIT SIGN WAS FOUND INOPERATIVE.REMOVED AND REPLACED THE RIGHT BATTERY PACK FOR THE RIGHT OVERWING EMERGENCY EXIT SIGN, OPERATIONALLY CHECKED NORMAL.
